# SDR FDEA201010154080

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N61003
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER ON L-2 DOOR LOWER FWD HINGE CUTOFF DOES NOT MEET SRM REQUIEMENTS. ACCOMPLISHED EA F 5210-141214,DOORS L-2 DOOR OUTER SKIN EXISTING REPAIR REPLACEMENT, PN 143N6100-3, SN 000474. MAJOR REPAIR.
